MathSciNet Relay Station
MathSciNet bibliographic data
MR1812961 65L10
Wazwaz, Abdul-Majid The numerical solution of sixth-order boundary value problems by the modified decomposition method. Appl. Math. Comput. 118 (2001), no. 2-3, 311–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement